Cheston Cold New Formula Strip Of 10 Tablets
Cheston Cold tablet is a combination medicine used for relieving symptoms of the common cold, such as runny nose, fever and nasal congestion. It contains a combination of three active ingredients- paracetamol, cetirizine and phenylephrine. Okacet cold tablet, Oncet CF tablet, Wincold Z tablet and Cozymin Plus tablet are some other medicines with paracetamol, cetirizine and phenylephrine.
Take this medicine as prescribed and for the exact prescribed duration. Do not take this medicine if you are pregnant, planning a pregnancy or breastfeeding without a doctor's advice. Tell your doctor about all the medicines, herbs and supplements you take and all the conditions or diseases you suffer from, before starting this medicine.
This medication is not recommended for children under the age of 12. Avoid drinking alcohol while taking the medication because it can cause excessive drowsiness. Some people may experience headaches, dizziness, nausea and vomiting after taking this medication. If these side effects bother you or do not go away, consult your doctor.
|₹7.01 (15% on MRP)
|Phenylephrine(10.0 Mg) + Cetirizine(5.0 Mg) + Paracetamol / Acetaminophen(325.0 Mg)
|Drowsiness, sleepiness, nausea, vomiting, headache
|COUGH COLD PREPARATION
Uses of CHESTON COLD NEW FORMULA STRIP OF 10 TABLETS
Contraindications of CHESTON COLD NEW FORMULA STRIP OF 10 TABLETS
- If you are allergic to any of the medicines or to any of the ingredients of Cheston Cold Tablet.
- If you known health conditions such as uncontrollled high blood pressure, any kind of heart disease or liver problem.
- If you have recently taken anti-depressants medicines.
Side effects of CHESTON COLD NEW FORMULA STRIP OF 10 TABLETS
- Irregular heartbeat
Precautions and Warnings of CHESTON COLD NEW FORMULA STRIP OF 10 TABLETS
Other General Warnings
- You may feel sleepy after taking this medicine. Be cautious while doing activities that require mental alertness such as driving.
- You are suffering from a disease Raynaud's phenomenon.
- You have kidney or liver disease.
- You do not feel any improvement in symptoms.
- This medicine is not recommended in children below the age of 12 years.
Directions for Use of CHESTON COLD NEW FORMULA STRIP OF 10 TABLETS
- This medicine should be taken orally, with or without meals.
- Take this medicine as directed by your doctor.
Storage and disposal of CHESTON COLD NEW FORMULA STRIP OF 10 TABLETS
- Store Cheston Cold Tablet below 25°C in a cool and dry place.
- Keep this medicine out of sight and reach of children and pets.
Quick Tips of CHESTON COLD NEW FORMULA STRIP OF 10 TABLETS
- Cheston Cold tablet is used to relieve nasal congestion, runny nose, and fever.
- You should exercise caution when driving after taking this medication because it may cause sleepiness and fatigue.
- Before beginning this medication, tell your doctor if you are pregnant, plan to become pregnant, or are breastfeeding.
- This medicine is not recommended for children below the age of 12 years.
- Avoid alcohol intake along with the medicine, as it can cause excessive drowsiness.
- Inform your doctor if you are allergic to any of the medicines or to any of the ingredients of Cheston Cold tablet.
- Headache, dizziness, nausea, and vomiting may occur in some individuals with the use of this medicine. Inform your doctor if these effects bother you or do not go away.
Dosage of CHESTON COLD NEW FORMULA STRIP OF 10 TABLETS
Missed a Dose
Mode of Action of CHESTON COLD NEW FORMULA STRIP OF 10 TABLETS
How Does It Work?
- Certain chemicals (prostaglandins) released in the body are responsible for fever and pain. Paracetamol blocks the effect of these chemicals and help to relieve fever and mild painful conditions like body ache....
- Cetirizine inhibits the allergic symptoms produced by histamines (a certain chemical substance released by the body).
- Phenylephrine is a decongestant that constricts the blood vessels in the nose and sinuses and thus improves symptoms like stuffy nose and improves breathing.
Interactions of CHESTON COLD NEW FORMULA STRIP OF 10 TABLETS
Interactions with other medicines
- Certain medicines can interfere with the action of Cheston Cold Tablet if taken at the same time.
- Always inform your doctor about all the medicine you are taking, that includes all prescribed or non-prescribed herbal medicines, dietary supplements as well as other treatment if you are taking for any disorder. ...
- In particular, if you are taking medicines for brain-related disorders, medicines used to treat high cholesterol such as cholestyramine, muscle relaxants, anticoagulant like warfarin etc.
- Other medicines that should be used with caution are antibiotics such as chloramphenicol, medicines to stop vomiting, nausea such as metoclopramide etc.
Frequently Asked Questions (FAQs)
Q: What is Cheston cold tablet used for?
Q: Cheston Cold vs Hatrick 3 tablet, what are the differences?
Q: Can I take Cheston cold tablet If I am taking high blood pressure medicines?
Q: Does Cheston Cold Tablet make me feel drowsy?
Q: Can I take sedatives or tranquilizers along with this medicine?
Q: Can Cheston Cold Tablet be taken continuously?
Q: Cheston Cold tablet vs Sinarest, are they the same?
Other Products from this Brand
- CHESTON COLD BOTTLE OF 60ML SUSPENSION
- CHESTON LS SUGAR FREE BOTTLE OF 100ML SYRUP
- CHESTON COLD BOTTLE OF 100ML SUSPENSION
- CHESTON RASPBERRY FLAVOUR SUGAR FREE BOTTLE OF 100ML EXPECTORANT
- CHESTON DX PINEAPPLE AND RASPBERRY FLAVOUR BOTTLE OF 100ML COUGH SYRUP
- CHESTON RASPBERRY FLAVOUR SUGAR FREE BOTTLE OF 60ML EXPECTORANT
- CHESTON AX BOTTLE OF 100ML SYRUP
- NEW CHESTON CS PINEAPPLE RASPB SYRUP 100ML
- CHESTON BOTTLE OF 60ML EXPECTORANT